Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 6, Pages 447-460

The dual integral equation method in hydromechanical systems

Department of Mathematics, Faculty of Applied Mathematics and Physics, National Technical University of Athens, Zografou Campus, Athens 15780, Greece

Received 26 July 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Kavallaris and V. Zisis, “The dual integral equation method in hydromechanical systems,” Journal of Applied Mathematics, vol. 2004, no. 6, pp. 447-460, 2004.